# SDR IXXA20250619003

- Difficulty date: June 11, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 94,425 hours, 15,750 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T2003
- Condition: Damaged
- Location: Zone 300
- Component: Rudder, Boeing
- Component part number: 173T200129
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS SEVERAL LIGHTNING STRIKES AFT OF SMILE RT SIDE. HAECO WO 320013 NON ROUTINE 39028
